# SDR IPXA09657668

- Difficulty date: October 5, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410458G
- Part serial: 000811
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED JUST AT OSS 572.77 CRACK LENGTH 0.125 INCH.  RHW NR 9 SLAT AT OSS572.77 INBD NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV45 ORG MATERIAL CLAD 7075T6-0.063 IN ORG CRACK LENGTH .125 INCH DAMAGED SKIN CUTOUT 7.735 INCH BY 8.875 INCH THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL CLAD 7075T6-0.071 IN AS DOUBLER, CLAD 7075T6-0.063 IN AS REPAIR PLATE.  REPAIR SIZE IS 10.5 INCH BY 12 INCH.
